# SDR ABXA040039

- Difficulty date: January 23, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46113
- Aircraft time: 60,875 hours, 27,543 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Link
- Part number: 5715307
- Part serial: ABXN584
- Condition: Loose
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPLATCH CHECK FAILED ON INITIAL CHECK.  GEAR WAS CYCLED THROUGH ONCE THEN UPLATCH CHECK WAS ACCOMPLISHED.  UPLATCH CHECK WAS SATISFACTORY.  FOUND LEFT MAIN LANDING GEAR LOWER SIDE BRACE LOWER LINK AND LOWER SIDE BRACE UPPER LINK WITH EXCESSIVE PLAY.  REPLACE UPPER SIDE BRACE LOWER LINK AND LOWER BRACE LINK BOLT AND UNIVERSAL BLOCK BOLT IAW DC-8 MM 32-11-03-2-0001 AND DOUGLAS DRAWING 5753118.  REPLACED UPPER SIDE BRACE UPPER LINK AND CENTER JOINT BOLT.  ADJUSTED LINK IAW 32-11-03-2-0001 AND DOUGLAS DRAWING 5753118.  LEFT MAIN LANDING GEAR SWING OPS CHECKED GOOD IAW DC-8 MM 32-11-03-2.
